# SDR CALA2014080691760

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 53,960 hours, 12,980 cycles
- Engine: Pwa PW4052
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO PIT BS 1540, STRINGER 39L IS CRACKED AT FASTENER LOCATION.  REMOVED DAMAGED STRINGER, FABRICATED A NEW STRINGER SECTION & STRINGER SPLICES INSTALLED IAW SRM 53-00-03 RPR 2.  REINSTALLED REMOVED STIFFENERS & LOWER J CHORD IAW SRM 51-40-2 & SRM 53-00-03.
